Alert archive / Maine / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Gray, ME

June 24, 2013Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 24, 2013, 8:25 PM EDT for Somerset County, Maine. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 8:25 PM EDT (00:25 UTC)
Expired
Jun 24, 2013, 9:00 PM EDT
In force
35 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Somerset County, ME

The radar

The Caribou radar (KCBW), 164 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1104 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS51 KGYX 250025
SVRGYX
MEC025-250100-
/O.NEW.KGYX.SV.W.0039.130625T0025Z-130625T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
825 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 900 PM EDT...

* AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES WEST OF ROCKWOOD...OR 8 MILES NORTHEAST OF JACKMAN...AND
  MOVING SOUTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROCKWOOD.

LAT...LON 4567 6972 4565 6969 4558 6970 4554 6977
      4540 6972 4537 6972 4535 6974 4564 7022
      4578 7009
TIME...MOT...LOC 0025Z 299DEG 32KT 4568 7009

$$

SJC
1 follow-up statement
416 
WWUS51 KGYX 250036
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
836 PM EDT MON JUN 24 2013

MEC025-250100-
/O.CON.KGYX.SV.W.0039.000000T0000Z-130625T0100Z/
SOMERSET ME-
836 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL SOMERSET COUNTY...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LONG POND...OR 12 MILES EAST OF JACKMAN...MOVING TO THE 
SOUTHEAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRASSUA
AND MOOSEHEAD.

LAT...LON 4562 7014 4572 6999 4567 6972 4565 6969
      4558 6970 4554 6977 4540 6972 4537 6972
      4535 6974
TIME...MOT...LOC 0036Z 299DEG 32KT 4563 6997

$$

SJC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:36 PM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 24, 3:36 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
336 PM EDT MON JUN 24 2013

.SYNOPSIS...
HOT AND HUMID AIR CONTINUES TO BE PUSHED NORTH INTO NEW ENGLAND AS
SOUTHWEST FLOW PERSISTS OVER THE AREA. THE THREAT FOR AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WILL ALSO CONTINUE. BY
THURSDAY AND FRIDAY THERE IS A CHANCE FOR A MORE CONSISTENT RAIN
AS WEAK LOW PRESSURE DEVELOPS TO OUR WEST AND LIFTS NORTHEAST INTO
QUEBEC. THIS WILL ALSO SHIFT THE WINDS MORE ONSHORE...WITH COOLER
TEMPERATURES AT THE END OF THE END OF THE WEEK...ALTHOUGH
HUMIDITIES WILL NOT DROP OFF THAT MUCH. WE WILL SWITCH BACK TO A
SOUTHERLY FLOW FOR THE WEEKEND...WITH WARMER AND CONTINUED HUMID
CONDITIONS.

&&

.NEAR TERM /TONIGHT/...
THUNDERSTORMS WHICH DEVELOPED OVER THE ADIRONDACKS OF UPSTATE NEW
YORK HAVE MOVED EAST INTO VERMONT AND WILL MOVE THROUGH NEW
HAMPSHIRE OVER THE NEXT FEW HOURS. THE HOT AND HUMID AIR MASS IN
PLACE OVER THE REGION HAS LED TO PLENTY OF INSTABILITY WITH CAPE
VALUES OVER 1000 AREAWIDE AND OVER 2000 FOR THE SOUTHERN HALF OF
NEW HAMPSHIRE AND SOUTHWEST MAINE. ATMOSPHERE OVER THE COASTAL
PLAIN HAS BEEN CAPPED TODAY AND SURFACE HEATING HAS NOT BEEN
ENOUGH TO DO MORE THAN DEVELOP A FEW FLAT CUMULUS CLOUDS.
HOWEVER... WITH THE ACTIVITY TO THE WEST MOVING INTO NEW HAMPSHIRE
IT HAS THE POTENTIAL TO MAINTAIN ITSELF AS IT TAKES ADVANTAGE OF
THE HUMID UNSTABLE AIR MASS. WIND FLOW IS FAIRLY WEAK TODAY SO
STORM ORGANIZATION WILL BE DIFFICULT TO ACHIEVE. STORMS WILL BE
MORE OF THE PULSE VARIETY WITH DOWNBURSTS AND BRIEF LARGE HAIL THE
PRIMARY THREATS. IF STORMS CAN ORGANIZE INTO A LINE THEN A WIND
THREAT COULD BECOME MORE SIGNIFICANT. RIGHT NOW WE ARE NOT
EXPECTING WIDESPREAD SEVERE WEATHER... THOUGH A WARNING OR TWO
MIGHT BE NEEDED.

WITH HIGH DEW POINTS OUT THERE... DO NOT EXPECT TEMPERATURES TO BE
QUICK TO FALL TONIGHT UNLESS WIDESPREAD PRECIPITATION DEVELOPS.
LOW TEMPERATURES LAST NIGHT WERE QUITE BALMY ESPECIALLY OVER
SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. THESE AREAS MAY BE
LUCKY TO FALL BELOW 70 TONIGHT ESPECIALLY CONSIDERING THE LIMITED
HOURS OF COOLING THIS TIME OF YEAR. WITH THE HUMIDITY AROUND... FOG
WILL BE POSSIBLE BY MORNING. FOG WILL BE MOST LIKELY IN SHELTERED
VALLEYS AND IN AREAS WHICH SEE EVENING RAINFALL.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
HOT AND HUMID AIR REMAINS IN PLACE ON TUESDAY. EXPECT HIGHS TO
ONCE AGAIN REACH 90+ ACROSS SOUTHERN AREAS WITH HIGH HUMIDITY.
THIS WILL MAKE THE ATMOSPHERE VERY UNSTABLE ONCE AGAIN. BY
AFTERNOON... A SHORTWAVE TROUGH MAY BE MAKING ITS WAY OUT OF THE
GREAT LAKES AND ACROSS NEW ENGLAND. THIS WOULD PROVIDE A BETTER
FOCUS FOR THUNDERSTORM DEVELOPMENT AND ALSO A BETTER WIND FLOW
REGIME SUPPORTIVE OF MORE ORGANIZED THUNDERSTORMS. THERE IS SOME
DISCREPANCY IN THE MODELS ON TIMING OF THE SHORTWAVE AND THIS
CAUSES UNCERTAINTY IN THE SEVERE POTENTIAL TOMORROW. IF SEVERE
WEATHER DOES PAN OUT... THEN LARGE HAIL AND DAMAGING WINDS WILL BE
THE LIKELY THREATS. UNIDIRECTIONAL SHEAR PROFILES INDICATE THAT
THE TORNADO THREAT WILL NOT BE SIGNIFICANT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO DEVELOP A 500MB TROUGH NEAR THE GREAT LAKES
MID TO LATE WEEK...PUSHING THE RIDGE A BIT FURTHER TO OUR EAST.
THE MODELS ALSO IN FAIR AGREEMENT THAT THIS WILL SET UP
BLOCKING...AND HOLD BOTH THE TROUGH OVER THE GREAT LAKES AND THE
RIDGE OVER THE WESTERN ATLANTIC...WHICH KEEP NORTHERN NEW ENGLAND
IN SW FLOW ALOFT THRU THE BULK OF THE EXTENDED FORECAST. THIS
WILL MEAN HIGHER HUMIDITY AND GENERALLY WARMER TEMPERATURES THRU
THE PERIOD...AS WELL AS A CONTINUED CHANCE FOR AFTERNOON/EVENING
SHOWERS/THUNDERSTORMS RIGHT THROUGH THE WEEKEND.

THE EXCEPTION TO THIS WILL BE IN THE THURSDAY-FRIDAY TIME FRAME AS
THE 500 MB TROUGH DEEPENS AND SURFACE LOW DEVELOPS OVER UPSTATE
NY. COULD SEE SOME SYNOPTIC FEATURES DEVELOP WITH WAA PRODUCING A
STEADIER OR MORE FREQUENT RAIN...ESPECIALLY THURSDAY NIGHT OR
FRIDAY MORNING. ALSO DEVELOPING LOW TO OUR WEST WILL ALLOW WINDS
TO SHIFT MORE NORTH TO EAST...ALLOWING SOME COOLER AIR INTO
NORTHERN ZONES...AND ONSHORE FLOW ALONG THE COAST. COULD SEE A
COOLER PERIOD WITH MORE CLOUDS AND RAIN. BY SATURDAY...THE SURFACE
LOW TO OUR WEST LIFTS NORTH AS THE 500 MB CLOSED LOW RETROGRADES
WEST. THIS WILL SHIFT OUR FLOW BACK TO SOUTH-SOUTHWEST...AND ALLOW
FOR WARMER AIR TO MOVE BACK IN....WITH GENERALLY SOME SUNSHINE.
HOWEVER...THE MOIST AIR MASS WILL KEEP THE THREAT OF AFTERNOON
SHOWERS/THUNDERSTORMS IN THE FORECAST.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM...THUNDERSTORMS ARE EXPECTED AT LEBANON AND WHITEFIELD
THIS EVENING. IT IS POSSIBLE THAT THEY COULD MOVE FURTHER EAST AS
WELL. OTHERWISE... HUMID AIR MASS IN PLACE WILL LEAD TO FOG
DEVELOPMENT TONIGHT. MOST FAVORED AREAS WILL BE THE VALLEYS AND
ANY AREA THAT SEES EVENING RAINFALL. THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE ENTIRE AREA ON TUESDAY AFTERNOON.

LONG TERM...
WEDNESDAY WILL FEATURE MAINLY VFR CONDITIONS...WITH THE THREAT OF
AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS. COULD SEE PERIODS OF
FLIGHT RESTRICTIONS THURSDAY AND FRIDAY AS ONSHORE DEVELOPS...WITH
POSSIBLE LIFR CONDITIONS AT THE COASTAL TERMINALS. VFR EXPECTED TO
RETURN ON SATURDAY...ALTHOUGH CANNOT RULE RULE OUT MORE
AFTERNOON/EVENING CONVECTION.

&&

.MARINE...
SHORT TERM...
SOUTHWEST FLOW CONTINUES THROUGH TUESDAY BUT SHOULD KEEP
CONDITIONS BELOW ADVISORY LEVELS.

LONG TERM...
PERSISTENT SW FLOW DEVELOPS LATE IN THE WEEK AND COULD APPROACH SCA
LEVELS OVER THE WEEKEND.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...CEMPA
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...CEMPA
AVIATION...CEMPA/KIMBLE
MARINE...CEMPA/KIMBLE
Hazardous weather outlook, Jun 24, 3:25 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
325 PM EDT MON JUN 24 2013

MEZ007>009-012>014-018>028-NHZ001>010-013-014-251000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
325 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING PRODUCE STRONG GUSTY WINDS...TORRENTIAL DOWNPOURS...AND HAIL
THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE IN NEW HAMPSHIRE
AND SOUTHWEST MAINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE BEST THREAT FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE
HAIL WILL BE TUESDAY AFTERNOON AND EVENING ACROSS MUCH OF NEW
HAMPSHIRE AND WESTERN MAINE. VERY HEAVY RAINFALL IS ALSO POSSIBLE
IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-251000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
325 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE OVER THE WATERS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE BEST THREAT FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE
HAIL WILL BE TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 24, 6:47 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
647 PM EDT MON JUN 24 2013

NHZ013-014-242315-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-
647 PM EDT MON JUN 24 2013

...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 715 PM
EDT...

AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER EXETER...MOVING EAST AT 35 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STRATHAM...
NEWFIELDS...EXETER...HAMPTON FALLS...HAMPTON BEACH STATE PARK...
HAMPTON AND NORTH HAMPTON THROUGH 715 PM EDT.

SMALL HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4296 7100 4306 7093 4299 7074 4298 7074
      4294 7078 4289 7080 4289 7081

SJC
Local storm report, Jun 24, 6:53 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 E SOUTH HOOKSETT      43.03N  71.38W
06/24/2013  E0.88 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

            NEAR EXIT 2 ON ROUTE 101

&&

EVENT NUMBER GYX1300156

KIMBLE
Local storm report, Jun 24, 6:59 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
659 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             SOUTH HOOKSETT          43.03N  71.42W
06/24/2013  E0.70 INCH       MERRIMACK          NH   PUBLIC

            CAR DEALERSHIP HAD STRONG WINDS AND HAIL BUT NO DAMAGE.

&&

EVENT NUMBER GYX1300157

KIMBLE
Local storm report, Jun 24, 7:05 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
705 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 ESE SOUTH HOOKSETT    43.03N  71.39W
06/24/2013  E1.00 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

            PICTURES CONFIRMED HAIL SIZE OF AT LEAST ONE INCH IN
            DIAMETER AFTER HAVING BEEN ON GROUND FOR 10 MINUTES

&&

EVENT NUMBER GYX1300158

KIMBLE
Local storm report, Jun 24, 7:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
750 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     MARINE TSTM WIND ISLE OF SHOALS          42.97N  70.62W
06/24/2013  M55 MPH          ANZ154             NH   C-MAN STATION

&&

EVENT NUMBER GYX1300159

SJC
Local storm report, Jun 24, 8:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
802 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             15 NNW JACKMAN          45.82N  70.38W
06/24/2013  E0.25 INCH       SOMERSET           ME   OTHER FEDERAL

&&

EVENT NUMBER GYX1300160

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:47 PM EDTCoastal Flood StatementGYXCumberland, York2 hr
Jun 25, 1:09 PM EDTSpecial Weather StatementGYXCumberland36 min
Jun 25, 2:36 PM EDTSpecial Weather StatementGYXFranklin39 min
Jun 25, 4:04 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo41 min
Jun 25, 4:11 PM EDTSpecial Weather StatementGYXOxford34 min
Jun 25, 4:29 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Kennebec, Oxford, Sagadahoc46 min
Jun 25, 4:33 PM EDTSpecial Weather StatementGYXSomerset42 min
Jun 25, 4:38 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo52 min
Jun 25, 4:46 PM EDTSpecial Weather StatementGYXFranklin44 min
Jun 25, 4:52 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford23 min
Jun 25, 5:06 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Oxford114 min
Jun 25, 5:10 PM EDTSpecial Weather StatementGYXWaldo50 min
Jun 25, 5:15 PM EDTSpecial Weather StatementGYXAndroscoggin45 min
Jun 25, 5:19 PM EDTSpecial Weather StatementGYXAndroscoggin41 min
Jun 25, 5:31 PM EDTSpecial Weather StatementGYXSomerset44 min
Jun 25, 5:33 PM EDTSpecial Weather StatementGYXKennebec42 min
Jun 25, 5:36 PM EDTAreal Flood AdvisoryGYXWaldo114 min
Jun 25, 5:49 PM EDTSpecial Weather StatementGYXAndroscoggin26 min
Jun 25, 6:06 PM EDTSpecial Weather StatementGYXLincoln24 min
Jun 25, 6:11 PM EDTSevere Thunderstorm WarningGYXKennebec, Lincoln, Sagadahoc34 min
Jun 25, 6:50 PM EDTSpecial Weather StatementGYXKennebec25 min
Jun 25, 7:29 PM EDTSpecial Weather StatementGYXKnox31 min
Jun 25, 7:35 PM EDTSpecial Weather StatementGYXCumberland10 min

Nearby

Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.